# SDR AALA980610

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 720A BELL FRAME SHEAR TIE HAS CORROSION FWD AND AFT SIDES BETWEEN STRINGER 27L AND 28L.  REPAIRED WITH DOUBLER, REMOVED CORRODED SECTION.  REPAIR PER SRM 53-10-4 PAGE 49-51.  (M)
